Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 15, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 15, Number 1 (1986)
Bull. Amer. Math. Soc. 15 (1986)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 15, Number 1 (1986)
Bull. Amer. Math. Soc. 15 (1986)
More Information
Full-text PDF Free Access     Request Permissions
The Riemann hypothesis for Hilbert spaces of entire functions
Louis de Branges.
Bull. Amer. Math. Soc. 15 (1986), 1-17
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838785
On the real spectrum of a ring and its application to semialgebraic geometry
Eberhard Becker.
Bull. Amer. Math. Soc. 15 (1986), 19-60
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838786
On the zeros of Maass wave form $L$-functions
James Lee Hafner.
Bull. Amer. Math. Soc. 15 (1986), 61-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838787
On extending solutions to wave equations across glancing boundaries
Mark Williams.
Bull. Amer. Math. Soc. 15 (1986), 65-68
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838788
$H$-cobordisms with foliated control
F. T. Farrell and L. E. Jones.
Bull. Amer. Math. Soc. 15 (1986), 69-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838789
The moduli space of a punctured surface and perturbative series
R. C. Penner.
Bull. Amer. Math. Soc. 15 (1986), 73-77
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838790
Almost all $p$-groups have automorphism group a $p$-group
Ursula Martin.
Bull. Amer. Math. Soc. 15 (1986), 78-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838793
Foliations and surgery on knots
David Gabai.
Bull. Amer. Math. Soc. 15 (1986), 83-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838791
Periodic geodesics of generic nonconvex domains in $\mathbf{R}^{2}$ and the Poisson relation
Vesselin M. Petkov and Luchezar Stojanov.
Bull. Amer. Math. Soc. 15 (1986), 88-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 838792

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Approximation of Hilbert space operators,, by Domingo Herrero.
Volume II Approximation of Hilbert space operators,, by Constantin Apostol.
Reviewer: Kenneth R. Davidson
Bull. Amer. Math. Soc. 15 (1986), 91-98
Review information
Full-text PDF Free Access
The bidual of $C\left( X \right)$., by S. Kaplan.
Reviewer: D. H. Fremlin
Bull. Amer. Math. Soc. 15 (1986), 98-101
Review information
Full-text PDF Free Access
Methods of bifurcation theory, by Shui-Nee Chow and Jack K. Hale.
Reviewers: J. C. Alexander and P. M. Fitzpatrick
Bull. Amer. Math. Soc. 15 (1986), 101-111
Review information
Full-text PDF Free Access